Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Low hanging stomach, stretch marks, Lovenox and Leviquin injections, sudden weight gain, cause ?

Hi my question is .. i have a low hanging stomach with severe stretch marks that happened approximately 2.0 years ago. I was wondering while in the hospital a few times over the past two years for Cardiac issues i was given Lovenox and Leviquin shots to my stomach as much as twice a day causing severe bruising from the shots and deep scar tissue damage on main veins.. i had a rapid weight gain of almost 100 lbs in a 3 month period without any change in eating habits or medicines. Have been to three Endincrinologist and they are all baffled and unable to tell me why this has happened to me ..been to two Gastro Intestinal Doctors as well MRI s Ultra Sounds, X-Rays and Cat Scans revealed nothing that they reported. It is now becoming a bit painful not to mention difficult with mobility and clothing issues... i am 5 10 and currently weigh 270 lbs when for up to 2 yrs ago the most i ever weighed was approximately 236 lbs.. i was as high as 339 lbs when all the weight came rapidly and then about 50 lbs came off almost as fast without trying.. My Thyroid has been checked and all is in Sync there so was wondering if anyone out there can help me out .. have had all of my medicines checked out and numerous labs, enzymes etc.. checked.. any assistance would be wonderful and appreciated.. Sincerely XXXXX
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Cardiologist 's  Response
Hello! Mr. Michael,
Having gone through your problem carefully, the possibility of familial obesity syndrome is one of the reasons. Although you have already undergone various investigation as well have had consultation with endocrinologists, & all these revealed no significant abnormality, I would suggest you-
1) Have a detailed hormonal assessment regarding the HPA axis control
2) There seems a possibility of a pituitary gland tumor, which may be missed in the routine scans, so further advanced studies are required with consultation of an expert endocrinologist again
3) If still no abnormality is revealed, the option to consider a 'bariatric surgery' would provide you satisfactory results.
Thanks & wishing you an earliest recovery!
Answered: Tue, 8 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor